# SDR DALA2015112207187

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 641
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR SEAT TRACK FLANGE/AROUND FASTENER HOLES AT BS 641, LBL 45.5.  ACCOMPLISHED PERMANENT REPAIR ON SEAT TRACK FLANGE, AROUND FASTENER HOLES AT BS 640-780, LBL 45 REF ER/A 538367-14, REV ORIGINAL.
